Per citar aquest document: http://ddd.uab.cat/record/65195
Group actions on algebraic cell complexes
Kropholler, P. H.
Wall, C. T. C.

Data: 2011
Resum: We establish an algebraic version of the classical result that a G-map f between G-complexes which restricts to a homotopy equivalence fH on H-xed sets for all subgroups H of G is a G-ho-motopy equivalence. This is used to give an alternative proof of a theorem of Bouc. We also include a number of illustrations and applications.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 55, Núm. 1 (2011) , p. 3-18, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_55111_01


16 p, 328.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2011-01-11, darrera modificació el 2016-06-11



   Favorit i Compartir